# SDR USAA950563

- Difficulty date: May 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N415US
- Make and model: Boeing 737401
- Aircraft serial: 23883
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6546812169
- Condition: Corrosion
- Location: Sta 967-986.5
- Part time: 19,714 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND APPROXIMATELY 2 INCHES BY 12 INCHES CORRODED AREA ON INTERCOSTAL AT STATION 967 TO 986.5, LBL 17.  REPAIRED PER SRM 51-10-02.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 2.  (M)
